Sale!

Non-Aspirin (Paracetamol / Acetaminophen 500mg) Extra Strength, 500 Caplets – Kirkland

£39.95 £24.95

Specification

500 Caplets

Shipping

Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. For more information on shipping click here.

Out of stock

SKU: SKU-173 Categories: , , ,

Description

Pain Reliever / Fever Reducer

Compare To The Active Ingredient Of Tylenol? Extra Strength Caplets. Manufactured in the USA by LNK International, INC.

Relieves Aches & Pains
Minor Arthritis
Muscular Aches
Menstrual Cramps
Headache
Common Cold
Backache
Toothache
Temporarily Reduces Fever
Easy to Swallow Caplets

Ingredients:

Acetaminophen(500mg) (Pain Reliever)

Inactive Ingredients: castor oil, hypromellose, providone, starch, stearic acid

Additional information

Weight 11.52 oz

COVID-19 Update: Buy with confidence, we are still delivering however lead times will be extended to around 4-5 weeks.